MAUDE Adverse Event Report: NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS

NEURONETICS, INC NEUROSTAR ADVANCED THERAPY; TMS
Model Number V.3.0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had received 28 treatments for depression (mdd) and 26 for ocd.Patient's family had come to town to check on them and had given an ultimatum of going into an intensive outpatient program or they would be cut off financially.The patient did not show up for the monday morning tms appointment, and the father notified the practice that the patient had attempted suicide.The patient stayed in the hospital for a week, is now physically okay, and entered an intensive outpatient progrram.Prior to tms, the patient had suicidal ideation without a plan and did not communicate otherwise during her course of treatment.The patient's phq9 prior to tms was already the maximum score and indicating suicidal ideation.The score decreased but went back to the maximum score right before attempting suicide.It is unclear whether tms caused or contributed to the attempted suicide since other factors were present as well.
 
Event or Problem Description
Patient attempted suicide in their home.The practice noted that the patient had worsening anxiety, ocd, and sucidal ideation prior to the attempt, but their last depression scores did not worsen above their baseline score.

Brand Name
NEUROSTAR ADVANCED THERAPY
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, NC 19355
8776007555
MDR Report Key24298899
Report Number3004824012-2026-00004
Device Sequence Number10381964
Product Code OBP
UDI-Device Identifier00869378000117
UDI-Public00869378000117
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K161519
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberV.3.0
Device Catalogue Number81-02315-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLONIDINE 0.1MG.; PRISTIQ 50MG.; SEROQUEL 25MG.; VRAYLAR 3MG.
Outcome Attributed to Adverse Event Life Threatening;
Patient Age21 YR
Patient SexFemale
Patient RaceWhite